Repeated Bisections Approach for Local Clustering of PPINs

Amberkar, S.S., Frenkel, Z., Kaderali, L. et al. (1 more author) (2013) Repeated Bisections Approach for Local Clustering of PPINs. Journal of Modern Mathematics Frontier, 2 (1). pp. 19-24. ISSN 2227-3751


  • Amberkar, S.S.
  • Frenkel, Z.
  • Kaderali, L.
  • Volkovich, Z.
Copyright, Publisher and Additional Information: This is an open access article
Keywords: Protein networks; graph clustering; bisections
  • Published: 1 March 2013
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > Department of Neuroscience (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 23 Feb 2016 10:11
Last Modified: 23 Mar 2016 06:27
Published Version:
Status: Published
Publisher: Science and Engineering Publishing Company

Share / Export